News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Ischemic Heart Disease

Question: Fever after angioplasty with Stent


 docsloveme - Wed Jul 27, 2005 10:21 am

About seven days ago I had a heart attack and had a stent implanted in my coronary artery. Since then, I've had a low grade fever. The temperature is usually higher in the evenings (about 99 F) than in the mornings.

How many days can I expect the fever to last?
 MedStudent - Mon Jan 30, 2006 6:12 pm

Dear:

I am a medical student and so insist that you rely on your physican for his expert medical opinion however after reading your post, you should definatley call your physician and get a check up for your fever. An elevated body tempreature can be a normal yet nonspecific response to a myraid of conditions, in your condition, a fever maybe able to clue physicians in on what maybe causing the temperature elevation.

A condition known as Dressler's Syndrome maybe the culprit to the fever you are experiencing. Of course this is not conclusive but your physican will be able to auscultate the pericardial friction rub (a type of murmur specific to patients with pericarditis - inflammation of the pericardium). This condition is relatively common 2-10 weeks after an MI episode and based on your history, I would be concerned if I were your physician.

Sincerely,

Student Doc

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here